American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33A15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Kevin W. J. Kadell. The $q$-Selberg polynomials for $n=2$ . Trans. Amer. Math. Soc. 310 (1988) 535-553. MR 973170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Kevin W. J. Kadell. A proof of Andrews' $q$-Dyson conjecture for $n=4$ . Trans. Amer. Math. Soc. 290 (1985) 127-144. MR 787958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Neal Koblitz. $q$-extension of the $p$-adic gamma function . Trans. Amer. Math. Soc. 260 (1980) 449-457. MR 574791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jack Diamond. The $p$-adic log gamma function and $p$-adic Euler constants . Trans. Amer. Math. Soc. 233 (1977) 321-337. MR 0498503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1